MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Codes Hyperthermia (1909); Inflammation (1932); Pain (1994)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the night nurse cannot remove the cvc due to resistance.Patient initials ett, male, 65 years-old, 95 kg.The doctor on call also observed the same resistance.The day team requested the help of the vascular surgeons who removed the cvc, with a small bubble, cvc ballooned observed.Clinical consequences: difficulties during removal.Additional information: the patient presented with hyperthermia, there was inflammation at the access site.The device was surgically removed.
 
Event or Problem Description
It was reported that "the night nurse cannot remove the cvc due to resistance.Patient initials (b)(6), male, 65 years-old, 95 kg.The doctor on call also observed the same resistance.The day team requested the help of the vascular surgeons who removed the cvc, with a small bubble, cvc ballooned observed.Clinical consequences: difficulties during removal.Additional information: the patient presented with hyperthermia, there was inflammation at the access site.The device was surgically removed.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18612206
Report Number3006425876-2024-00123
Device Sequence Number2406102
Product Code DQY
UDI-Device Identifier10801902105223
UDI-Public10801902105223
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F23A2034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight95 KG